Dimension formula for random transformations

F. Ledrappier, Lai-Sang Young

Research output: Contribution to journalArticle

Abstract

We consider compositions of random diffeomorphisms and show that the dimension of sample measures equals Lyapunov dimension as conjectured in the nonrandom case by Yorke et al.

Original languageEnglish (US)
Pages (from-to)529-548
Number of pages20
JournalCommunications in Mathematical Physics
Volume117
Issue number4
DOIs
StatePublished - Dec 1988

Fingerprint

Diffeomorphisms
Lyapunov

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

Dimension formula for random transformations. / Ledrappier, F.; Young, Lai-Sang.

In: Communications in Mathematical Physics, Vol. 117, No. 4, 12.1988, p. 529-548.

Research output: Contribution to journalArticle

@article{9c42562d6b164147b606d6cc1ea6a4a5,
title = "Dimension formula for random transformations",
abstract = "We consider compositions of random diffeomorphisms and show that the dimension of sample measures equals Lyapunov dimension as conjectured in the nonrandom case by Yorke et al.",
author = "F. Ledrappier and Lai-Sang Young",
year = "1988",
month = "12",
doi = "10.1007/BF01218383",
language = "English (US)",
volume = "117",
pages = "529--548",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Dimension formula for random transformations

AU - Ledrappier, F.

AU - Young, Lai-Sang

PY - 1988/12

Y1 - 1988/12

N2 - We consider compositions of random diffeomorphisms and show that the dimension of sample measures equals Lyapunov dimension as conjectured in the nonrandom case by Yorke et al.

AB - We consider compositions of random diffeomorphisms and show that the dimension of sample measures equals Lyapunov dimension as conjectured in the nonrandom case by Yorke et al.

UR - http://www.scopus.com/inward/record.url?scp=0000740518&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000740518&partnerID=8YFLogxK

U2 - 10.1007/BF01218383

DO - 10.1007/BF01218383

M3 - Article

VL - 117

SP - 529

EP - 548

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 4

ER -